Accessibility navigation


N/V limit for stochastic dynamics in continuous particle systems

Grothaus, M., Kondratiev, Y. and Roeckner, M. (2007) N/V limit for stochastic dynamics in continuous particle systems. Probability Theory Related Fields, 137 (1-2). pp. 121-160.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00440-006-0499-y


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:907
Publisher:Springer Verlag

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation